Remez inequality

This is an old revision of this page, as edited by Cronholm144 (talk | contribs) at 11:10, 10 July 2007 (more to come but I have got to go to bed, I will be back to finish in 9 hours or so). The present address (URL) is a permanent link to this revision, which may differ significantly from the current revision.
(diff) ← Previous revision | Latest revision (diff) | Newer revision → (diff)


  • Elementary Proof of the Remez Inequality Borislav Bojanov The American Mathematical Monthly, Vol. 100, No. 5. (May, 1993), pp. 483-485. Stable URL: [1]